A Caltech Library Service

Wavelets on irregular point sets

Daubechies, Ingrid and Guskov, Igor and Schröder, Peter and Sweldens, Wim (1999) Wavelets on irregular point sets. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 357 (1760). pp. 2397-2413. ISSN 1364-503X. doi:10.1098/rsta.1999.0439.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this article we review techniques for building and analysing wavelets on irregular point sets in one and two dimensions. We discuss current results both on the practical and theoretical side. In particular, we focus on subdivision schemes and commutation rules. Several examples are included.

Item Type:Article
Related URLs:
URLURL TypeDescription
Schröder, Peter0000-0002-0323-7674
Additional Information:© 1999 The Royal Society. The work reviewed in this paper was supported in part by grants from the NSF (ACI-9624957, ACI-9721349, DMS-9874082, DMS-9872890), DOE (W-7405-ENG-48), ONR (N00014-96-1-0367 P00004) and AFOSR (F49620-98-1-0044). I.G. was partly supported by a Harold W. Dodds Fellowship and a Summer Internship at Bell Laboratories, Lucent Technologies.
Funding AgencyGrant Number
Department of Energy (DOE)W-7405-ENG-48
Office of Naval Research (ONR)N00014-96-1-0367 P00004
Alfred P. Sloan FoundationF49620-98-1-0044
Subject Keywords:multiresolution; wavelets; irregular grid; subdivision; mesh; commutation
Issue or Number:1760
Record Number:CaltechAUTHORS:20200929-143508083
Persistent URL:
Official Citation:Daubechies Ingrid, Guskov Igor, Schröder Peter and Sweldens Wim 1999 Wavelets on irregular point sets Phil. Trans. R. Soc. A. 357:2397–2413
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105652
Deposited By: George Porter
Deposited On:30 Sep 2020 14:36
Last Modified:16 Nov 2021 18:45

Repository Staff Only: item control page